# SDR MASA00006

- Difficulty date: January 25, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N107YV
- Make and model: Beech 1900D
- Aircraft serial: UE107
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Overtemp
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FMN - DURING FLIGHT OUT OF FARMINGTON, THE CREW NOTED THE LEFT ENGINE INDICATION ITT WENT TO FULL HOT.  THE ENGINE SHUT DOWN AND THE AIRCRAFT RETURNED TO FARMINGTON.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LEFT ENGINE GAS GENERATOR.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
